MathSciNet Relay Station
MathSciNet bibliographic data
MR1880295 41A65 (41A25 46E35)
Narcowich, F. J.; Schaback, R.; Ward, J. D. Approximations in Sobolev spaces by kernel expansions. J. Approx. Theory 114 (2002), no. 1, 70–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement